Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
An initial-boundary value problem for the general three-component nonlinear Schrodinger equations on a finite interval 期刊论文
IMA JOURNAL OF APPLIED MATHEMATICS, 2021, 卷号: 86, 期号: 3, 页码: 427-489
Authors:  Yan, Zhenya
Favorite  |  View/Download:95/0  |  Submit date:2021/10/26
general three-component nonlinear Schrodinger equations  initial-boundary value problem  inverse scattering  Riemann-Hilbert problem  global relation  Dirichlet and Neumann problems  Gel'fand-Levitan-Marchenko representation